MAUDE Adverse Event Report: BAXTER HEALTHCARE - SAINT PAUL VASCU-GUARD; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE

BAXTER HEALTHCARE - SAINT PAUL VASCU-GUARD; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Catalog Number VG0108N
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photograph revealed a black spot on the tissue.The reported condition was verified.The cause of the condition was determined to be a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 1 malfunction events.It was reported that there was a black spot on the end of a vascu-guard patch.This was noted upon opening the pack before use.There was no patient involvement.No additional information is available.

Brand Name
VASCU-GUARD
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Manufacturer (Section D)
BAXTER HEALTHCARE - SAINT PAUL
saint paul MN
MDR Report Key8293039
Report Number1416980-2019-00453
Device Sequence Number2701552
Product Code DXZ
UDI-Device Identifier00085412530895
UDI-Public(01)00085412530895
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberVG0108N
Device Lot NumberSP18H14-1319733
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2018
Initial Report FDA Received Date01/31/2019
Patient Sequence Number1